# SDR DL76L070503

- Difficulty date: May 10, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 69,639 hours, 10,503 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Controller
- Part number: 79275516
- Condition: Malfunctioned
- Location: Engine Bleed
- Component: Prsv
- Component part number: 361002145
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER ENG START L BLEED OFF MSG W/NO ENG A/I AVAILABLE.  RETURNED TO GATE. SWAPPED L HPSOV/LPRV NO HELP.  REPLACED PRV CONTROLLER.  REACTIVATED L HPSOV.  RAN ENGINE.  BLEED SYSTEM OPERATES NORMALLY.
